Skip to Content

Sudafed Mucus Relief Triple Action Cold & Flu Tablets 16 tablets from Sudafed Some Free Worldwide Delivery
Click here to buy this product from eChemist

Price at eChemist: £4.00 Buy (Click on the product to visit the eChemist site for the price and to confirm that this product is eligible for shipping to your destination.)

Sudafed Mucus Relief Triple Action Cold & Flu Tablets 16 tablets
  

Sudafed Mucus Relief Triple Action Cold & Flu Tablets help relieve the symptoms of cold and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs. The active ingredients in the tablets are guaifenesin, which helps loosen the mucus in your chest, and phenylephrine, which eases swelling in the nasal passages. The tablets also contain paracetamol to relieve pain and help bring down your temperature, helping to get you back to your clear-headed self. - Reduces mucus; - Clears the nose to ease breathing; - Non-Drowsy.

Price at eChemist: £4.00 Buy (Please note: We try hard to keep these prices up to date. Click on the product to visit the eChemist site for the price and to confirm that this product is eligible for shipping to your destination.)
Worldwide Delivery Details at eChemist:
Free worldwide delivery when you spend over £20!

Read more about eChemist

5 out of 5 stars (3 votes)



View more products from eChemist